Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 50, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 1, 2012, 8:39 PM EDT. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 8:39 PM EDT (00:39 UTC)
- Expired
- Jul 1, 2012, 9:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 40 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 8:45 PM EDT | TSTM WND DMG | Ship Bottom, NJ | WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
530
WHUS51 KPHI 020039
SMWPHI
ANZ451-020145-
/O.NEW.KPHI.MA.W.0050.120702T0039Z-120702T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND LITTLE EGG
INLET NJ OUT TO 20 NM...
INCLUDING BARNEGAT LIGHT...GARDEN STATE NORTH REEF...GARDEN STATE
SOUTH REEF...HARVEY CEDARS...NORTH BEACH HAVEN AND SHIP BOTTOM...
* UNTIL 945 PM EDT
* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
HARVEY CEDARS...MOVING SOUTHEAST AT 25 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
OVER GARDEN STATE NORTH REEF AND 6 NM NORTHEAST OF GARDEN STATE
SOUTH REEF BY 850 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
IF CAUGHT ON THE OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY
FROM UNGROUNDED METAL OBJECTS.
&&
LAT...LON 3952 7385 3942 7392 3963 7426 3965 7426
3965 7423 3966 7424 3967 7422 3972 7418
3972 7420 3974 7419 3975 7420 3981 7418
3977 7410 3978 7409 3968 7377
TIME...MOT...LOC 0039Z 300DEG 24KT 3968 7414
$$
MPDWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 1, 8:28 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 1, 8:28 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 828 PM EDT SUN JUL 1 2012 .SYNOPSIS... A WEAK COLD FRONT WILL CROSS THE AREA TONIGHT AND THEN STALL JUST SOUTH OF OUR AREA. THE FRONT THEN LIFTS NORTHEAST AS A WARM FRONT TUESDAY INTO WEDNESDAY. THE NEXT COLD FRONT MOVES THROUGH LATER WEDNESDAY INTO THURSDAY, BEFORE STALLING ACROSS THE MID ATLANTIC FRIDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THUNDERSTORM ACTVITY WELL TO THE WEST OVER OHIO SEEMS TO BE GETTING BETTER ORGANIZED AND MAY PERSIST INTO THE OVERNIGHT HOURS. HOWEVER...ATTM WE EXPECT MOST OF THE ACTVTY WILL REMAIN WEST AND SOUTH OF OUR AREA. IT COULD EVENTUALLY AFFECT DELMARVA BUT THIS WOULD BE WELL AFTER MIDNIGHT. OTHERWISE...THE THREAT OF SEVERE THUNDERSTORMS WANED CONSIDERABLY AS DRIER AND SOMEWHAT COOLER AIR MOVED INTO THE FORECAST AREA FROM THE NORTHWEST. A SMALL CHANCE OF CONVECTION MAINLY SOUTHEAST OF THE I-95 CORRIDOR EXISTED THROUGH THE EVENING HOURS. THERE, WINDS ALSO WERE EXPECTED TO TURN MORE TOWARDS THE NORTHWEST BRINGING IN THE DRIER AIR, AND THE SKIES WILL BE CLEAR WHERE THEY ARE NOT ALREADY SO. OVERNIGHT TEMPERATURES WILL BE IN THE LOW TO MID 60S ACROSS MUCH OF THE AREA. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... ANOTHER DAY OF 90 PLUS TEMPERATURES ACROSS THE REGION, ALTHOUGH DEWPOINTS WILL BE MUCH MORE COMFORTABLE UNDER A NORTHWESTERLY FLOW. MID-LEVEL TROUGHING WILL BE OVER THE REGION TOMORROW AND WITH IT AN AREA OF CHANNELIZED VORT MAXES IS DRIVEN SOUTH THROUGH OUR REGION. AT THIS POINT IN TIME THE MODELS ARE SHOWING VERY LITTLE IN THE WAY OF PRECIPITATION WITH THE PASSAGE OF THE SHORTWAVE. THE ONLY AREAS THAT APPEAR TO RECEIVE ANYTHING MEASURABLE WOULD ACROSS OUR DELMARVA ZONES. THIS MAY BE A FACTOR OF THE WARMER TEMPERATURES ACROSS OUR SOUTHERN ZONES TOMORROW AND THE SLIGHTLY HIGHER DEWPOINTS IN PLACE DURING THE AFTERNOON HOURS. UPPER LEVEL DYNAMICS DO SHOW A PASSING JET STREAK NEARING THE REGION BY MONDAY AFTERNOON WHICH WOULD HELP TO AIDE IN LARGER SCALE LIFT. FOR NOW ONLY SLIGHT CHANCE POPS WERE PLACED INTO THE GRIDS AND CONFINED TO OUR SOUTHERN AREAS. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE HEAT WILL CONTINUE THROUGH THE PERIOD WITH THE HUMIDITY STICKING AROUND AS WELL. TEMPERATURES WILL REMAIN IN THE 90S ACROSS MUCH OF THE REGION DURING THE DAYTIME. NIGHTTIME TEMPERATURES WILL BE IN THE UPPER 60S TO MID 70S THROUGH THE PERIOD. IN THE MID LEVELS, THE TROUGH PUSHES TO OUR EAST AND AFTER A BRIEF PERIOD OF GOING ZONAL, WE START TO SEE RIDGING MOVING IN FROM THE WEST. THIS RIDGING WILL KEEP A MORE NORTHWEST FLOW ALOFT ACROSS THE REGION. THE RIDGING THEN FLATTENS OUT A BIT BY THE WEEKEND AS ANOTHER TROUGH TRIES TO DIG SOUTHWARD INTO THE AREA. AT THE SURFACE, A WARM FRONT WILL PUSH THROUGH THE REGION LATE MONDAY NIGHT INTO TUESDAY. BEYOND THAT, WITH A SURFACE TROUGH LINGERING NEAR THE AREA THROUGH THE PERIOD, THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS EACH DAY. HOWEVER, THE BEST DAY FOR SCATTERED CONVECTION LOOKS TO BE WEDNESDAY AND THURSDAY, AS A COLD FRONT DROPS SOUTHWARD INTO THE AREA AND FORCING LOOKS MARKEDLY BETTER ON THOSE DAYS. WEDNESDAY AND THURSDAY ALSO LOOK TO BE THE MUGGIEST DAYS OF THE WEEK WITH HEAT INDICES REACHING INTO THE UPPER 90S ACROSS THE PHILLY METRO AREA AND CLOSER TO 100 ACROSS THE DELMARVA. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS CONTINUE TO PREVAIL ACROSS OUR TAF SITES AND THIS TREND WILL CONTINUE FOR THE FORESEEABLE FUTURE. A WEAK COOL FRONT WILL CONTINUE TO MOVE IN FROM THE NORTH THROUGH THE EVENING HOURS AND WINDS WILL SLOWLY TURN MORE TOWARDS THE NORTHWEST BY THE EVENING/OVERNIGHT HOURS. THE AFTERNOON STRATOCUMULUS FIELD ACROSS THE REGION HAS PRETTY MUCH DISSIPATED WITH LOSS OF DAYTIME HEATING AND ARRIVAL OF DRIER AIR BEHIND THE COOL FRONT. AS WE NEAR SUNSET THE CHANCE FOR THUNDERSTORMS HAS GREATLY DIMINISHED. WINDS WILL LIGHTEN OVERNIGHT BUT WILL INCREASE AGAIN OUT OF THE NORTHWEST BY MID MORNING ON MONDAY. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED. A CHANCE FOR SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. WEDNESDAY AND THURSDAY...MAINLY VFR CONDITIONS ARE EXPECTED. A COLD FRONT WILL DROP SOUTHWARD THROUGH THE REGION BRINGING INCREASED CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS. SUB-VFR CONDITIONS, ALONG WITH GUSTY WINDS, ARE POSSIBLE WITHIN THUNDERSTORMS. FRIDAY...VFR CONDITIONS EXPECTED. A CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS, MAINLY SOUTH OF KPHL. && .MARINE... SUB-ADVISORY CONDITIONS WILL PERSIST ACROSS OUR WATERS THROUGH MONDAY. WINDS WILL GENERALLY BE OUT OF THE SOUTH-SOUTHWEST AND REMAIN AROUND 10 KNOTS. SEAS WILL GENERALLY BE AROUND 2-3 FEET. A COLD FRONT WILL MOVE THROUGH LATER TONIGHT AND WINDS BEGIN TO TURN MORE TOWARDS THE WEST. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH THE PASSAGE THROUGH THE EARLY NIGHT HOURS BUT FOR THE MOST PART OUR NORTHERN WATERS WOULD UNDER THE GUN THE MOST. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH THE PERIOD. WINDS AND WAVES WILL INCREASE IN ANY THUNDERSTORMS THAT DEVELOP OVER THE NEXT SEVERAL DAYS BUT WILL BE SHORT LIVED. THE BEST CHANCE FOR THUNDERSTORMS IS IN THE WEDNESDAY/THURSDAY TIME-FRAME. && .TIDES/COASTAL FLOODING... THE UPCOMING FULL MOON IS HAVING AN INFLUENCE ON THE DAILY TIDES WITH THE HIGHER OF THE TWO DAILY TIDES APPROACHING THE MINOR TIDAL LEVELS MONDAY AND TUESDAY. WITH A MORE OFFSHORE WIND COMPONENT ON MONDAY TUESDAY MAY BE THE DAY THAT IS HAS A GREATER CHANCE AT EXPERIENCING MINOR TIDAL ALONG THE COASTAL ATLANTIC. THE FULL MOON OCCURS ON TUESDAY AND THE ASTRONOMICAL TIDE IS GENERALLY WITHIN 0.3 FEET OF THE MINOR TIDAL FLOODING CRITERIA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...AMC SHORT TERM...HEAVENER LONG TERM...MEOLA AVIATION...AMC/MEOLA MARINE...HEAVENER/MEOLA TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 1, 7:19 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 719 PM EDT SUN JUL 1 2012 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012-016-020>027- PAZ054-055-060>062-022330- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-SALEM- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON- 719 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-022330- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 719 PM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-022330- WESTERN MONMOUTH-EASTERN MONMOUTH- 719 PM EDT SUN JUL 1 2012 ...SEVERE THUNDERSTORM WATCH 444 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-451>455-022330- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 719 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-022330- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 719 PM EDT SUN JUL 1 2012 ...SEVERE THUNDERSTORM WATCH 444 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 1, 3:11 PM EDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 PM EDT SUN JUL 1 2012
NJZ001-007-PAZ054-055-062-012030-
CARBON PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
311 PM EDT SUN JUL 1 2012
...DEVELOPING THUNDERSTORMS THREATEN THE SOUTHERN POCONOS AND FAR
NORTHWEST NEW JERSEY...
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM ABOUT 5 MILES WEST OF MOUNT POCONO...MOVING
SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR MOUNT POCONO
AROUND 315 PM...MOUNTAINHOME AND SKYTOP AROUND 320 PM...
SCOTRUN...PARADISE VALLEY...MOUNTAINHOME AND CANADENSIS AROUND 325
PM...REEDERS AND ALPINE MOUNTAIN AROUND 330 PM AND HERNYVILLE AROUND
335 PM.
OTHER STORMS APPEARED TO BE READY TO DEVELOP AND AFFECT PARTS OF THE
SOUTHERN POCONOS AND FAR NORTHWEST NEW JERSEY BY 430 PM. THE
DEVELOPING STORMS HAVE THE POTENTIAL TO GENERATE WIND GUSTS TO 50
MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING.
IF YOU HEAR THUNDER...PLEASE MOVE INDOORS. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THE AREA UNTIL 800 PM.
LAT...LON 4130 7458 4075 7504 4109 7570 4114 7566
4113 7564 4121 7557 4124 7551 4126 7513
4115 7514 4115 7508 4109 7502 4116 7491
4124 7487 4132 7480 4135 7476 4136 7469
MPDLocal storm report, Jul 1, 4:31 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL BLAIRSTOWN 40.98N 74.96W
07/01/2012 E1.00 INCH WARREN NJ PUBLIC
&&
EVENT NUMBER PHI1200361
MEOLASpecial weather statement, Jul 1, 4:38 PM EDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT SUN JUL 1 2012
NJZ012>014-012130-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
438 PM EDT SUN JUL 1 2012
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF NEW BRUNSWICK...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR EDISON...METUCHEN AROUND 445
PM...SOUTH AMBOY...PERTH AMBOY AROUND 500 PM...KEANSBURG...NORTH
MIDDLETOWN AROUND 515 PM...LEONARDO AND SANDY HOOK AROUND 530 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4029 7399 4049 7446 4053 7450 4059 7446
4056 7422 4054 7424 4047 7425 4045 7420
4047 7418 4046 7412 4043 7406 4043 7400
4048 7402 4048 7400 4041 7396
FORECASTER: MEOLASpecial weather statement, Jul 1, 5:31 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 PM EDT SUN JUL 1 2012
NJZ008-012230-
MORRIS NJ-
531 PM EDT SUN JUL 1 2012
...STRONG THUNDERSTORMS AFFECTING MORRIS COUNTY...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ABOUT 10 MILES NORTHWEST OF
MORRISTOWN...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
MORRIS PLAINS AND VICTORY GARDENS AROUND 545 PM...HANOVER TOWNSHIP
AND FLORHAM PARK AROUND 600 PM AND CHATHAM AROUND 615 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STORMS.
ALSO...DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THE STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 800 PM.
LAT...LON 4089 7428 4090 7433 4086 7432 4082 7432
4080 7436 4074 7436 4068 7444 4071 7453
4076 7456 4074 7461 4082 7483 4092 7476
4091 7468 4094 7464 4096 7464 4092 7427
MPDSpecial weather statement, Jul 1, 8:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT SUN JUL 1 2012
NJZ020-026-027-020100-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
816 PM EDT SUN JUL 1 2012
...DEVELOPING THUNDERSTORMS OVER BURLINGTON AND OCEAN COUNTIES...
AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS DEVELOPING FROM ABOUT 15 MILES SOUTHWEST
OF TOMS RIVER TO ABOUT 25 MILES NORTH OF ATLANTIC CITY...AND MOVING
SOUTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR BARNEGAT
AND BARNEGAT LIGHT AROUND 830 PM...AND SHIP BOTTOM AND NORTH BEACH
HAVEN AROUND 845 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL MAY DEVELOP WITH THESE STORMS.
DANGEROUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. IF YOU HEAR
THUNDER...PLEASE MOVE INDOORS.
LAT...LON 3977 7408 3969 7413 3950 7428 3965 7463
3987 7431 3984 7414 3976 7418 3972 7415
3974 7414 3977 7415 3978 7413 3980 7413
3982 7410 3982 7408
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:16 PM EDT | Special Weather Statement | PHI | Ocean | 44 min |
| Jul 1, 8:33 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 57 min |
| Jul 1, 9:45 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 1, 9:51 PM EDT | Special Weather Statement | PHI | Atlantic | 24 min |
| Jul 1, 9:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May | 62 min |
| Jul 1, 10:04 PM EDT | Special Marine Warning | PHI | 116 min | |
| Jul 2, 2:56 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 7 hr |
| Jul 2, 4:13 AM EDT | Special Weather Statement | PHI | Kent, Sussex | 62 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.